On the Absolute Summability of Fourier Series of Almost Periodic Functions

  • Yu. Khasanov

Abstract

We establish new sufficient conditions for the absolute |C, α|-summability of the Fourier series of functions almost periodic in a sense of Besicovitch whose spectrum has limit points at infinity and at the origin for \( \alpha \ge \frac{1}{2} \) .
Published
25.12.2013
How to Cite
KhasanovY. “On the Absolute Summability of Fourier Series of Almost Periodic Functions”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 65, no. 12, Dec. 2013, pp. 1716–1722, http://umj.imath.kiev.ua/index.php/umj/article/view/2549.
Section
Short communications